# SDR CX7A194J0354

- Difficulty date: November 23, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N302CE
- Make and model: Saab 340B
- Aircraft serial: 340B193
- Aircraft time: 25,406 hours, 29,069 cycles
- Engine: Ge CT79B
- Engine time: 4,053 hours, 5,489 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: NAS61712
- Condition: Kinked
- Location: Lt Engine Oil
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE OIL PRESSURE LOW BOTH GAUGE AND CWP INDICATIONS.
